# SDR FOTR20006NR2011

- Difficulty date: February 8, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 6521635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP IS DELAMINATED AT STA WBL 338. REPAIRED ON FASI W/O NR 20006, N/R 2011 INSTALLED HOT BONDED REPAIR TO RT WING OTBD AFT FLAP AT WBL 228 IAW SRM 51-40-20 PARA 7 AND PARA 20 REV 102. MATERIAL USED: 7075-T7, 0.012". DIM ; FILLER; 1" X 4", DOUBLER; 2" X 6".
